The eigenvalue sum for a three-dimensional radial potential

C. Fefferman, L. Seco

Research output: Contribution to journalArticlepeer-review

5 Scopus citations
Original languageEnglish (US)
Pages (from-to)26-116
Number of pages91
JournalAdvances in Mathematics
Volume119
Issue number1
DOIs
StatePublished - Apr 15 1996

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'The eigenvalue sum for a three-dimensional radial potential'. Together they form a unique fingerprint.

Cite this